Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

March 17, 2016Perry County, Mississippi

NWS Mobile, AL issued this special weather statement at Mar 17, 2016, 2:25 PM CDT for Perry County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2016, 2:25 PM CDT (19:25 UTC)
Expired
Mar 17, 2016, 3:00 PM CDT
In force
35 min
Issued by
NWS Mobile, AL

County Perry County, MS

The radar

The Mobile radar (KMOB), 77 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

400 
WWUS84 KMOB 171925
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT THU MAR 17 2016
 
MSZ075-076-078-079-172000-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-
225 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GEORGE...SOUTHERN
GREENE...SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES UNTIL 300 PM
CDT...

AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAXIE TO 13 MILES
SOUTHEAST OF MCLAIN TO 6 MILES NORTHEAST OF LUCEDALE...AND MOVING EAST
AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...LUCEDALE...LEAKESVILLE AND MCLAIN. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MISSISSIPPI.

LAT...LON 3091 8920 3091 8914 3107 8915 3113 8914
      3122 8844 3092 8843 3082 8883 3084 8920
TIME...MOT...LOC 1925Z 251DEG 15KT 3095 8911 3094 8872 3100 8851 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 17, 1:40 PM CDT, 45 minutes earlier.

Area forecast discussion, Mar 17, 1:40 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CDT THU MAR 17 2016

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...UPDATED ZONES TO ADD SEVERE WEATHER WATCH 46 THROUGH 8 PM
CDT. ADDED SOME SEVERE STORMS IN WEATHER GRIDS FOR CONSISTENCY WITH
WATCH. /10

&&

.PREV DISCUSSION... /ISSUED 1259 PM CDT THU MAR 17 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
18Z ISSUANCE...WILL BEGIN WITH IFR CONDITIONS IN LOW CEILINGS FOR
KPNS ALONG WITH TEMPO GROUP FOR MVFR CONDITIONS...IMPROVING TO VFR
BY MID AFTERNOON. WILL BEGIN THE KMOB AND KBFM TAFS WITH VICINITY
THUNDERSTORMS AS CONVECTION FLARES UP ALONG A SEABREEZE PUSHING
INLAND. SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL OCCUR BY MID
AFTERNOON...WITH LARGE HAIL BEING THE MAIN THREAT. THE SCATTERED TO
NUMEROUS SHOWERS AND STORMS WILL PERSIST THROUGH MUCH OF THE EVENING
BEFORE PUSHING SOUTH OF THE GULF COAST. CEILINGS WILL LOWER TO
LIFR/IFR LATE THIS EVENING INTO FRIDAY MORNING WITH VLIFR CONDITIONS
POSSIBLE. LIGHT AND PRIMARILY SOUTHERLY WINDS ARE EXPECTED THROUGH
MUCH OF THE PERIOD. /22

PREV DISCUSSION... /ISSUED 1048 AM CDT THU MAR 17 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...INCREASED COVERAGE OF STORMS IS FORECAST OVER THE LAND
ZONES THROUGH THE DAY. UPPER AIR MAPS THIS MORNING SHOW A NEARLY
ZONAL FLOW AT HIGH LEVELS WITH A QUASI-STATIONARY SURFACE FRONTAL
BOUNDARY ALIGNED PARALLEL TO THE MEAN HIGH LEVEL FLOW FROM THE
SOUTHEAST STATES...WESTWARD INTO CENTRAL TEXAS. A SERIES OF MID LEVEL
ENERGY MAXIMA WILL CONTINUE TO PASS ACROSS THE CENTRAL GULF COAST AND
WILL PROVIDE UPPER LEVEL SUPPORT IN TANDEM WITH FRONTAL ASCENT. DEEP
LAYER MOISTURE...PRECIPITABLE WATER VALUES AROUND 1.35 INCHES PER
17.12 UTC SOUNDINGS OVER THE CENTRAL GULF COAST...IS SOME 155 TO
180% OF NORMAL. WITH THE FRONT ALIGNED WITHIN THIS ZONE...ACTIVE
WESTERLY FLOW ALOFT...AND INSTABILITY WITH MUCAPE 2000 TO 3000
J/KG...SHOWERS AND STORMS BECOME SCATTERED TO NUMEROUS IN COVERAGE
HEADING INTO THE AFTERNOON. INCREASED COVERAGE IS SUPPORTED BY THE
HIGH RESOLUTION MESOSCALE MODELS.

SOME OF THE STRONGER STORMS COULD VERY WELL INCREASE TO SEVERE
LEVELS WITH MAIN THREAT BEING LARGE HAIL GIVEN LOW WET BULB ZERO
HEIGHTS LESS THAN 9000 FT. FORECASTERS HAVE NOTICED SPLITTING/DEVIANT
STORM MOTIONS WITH THIS MORNING'S ISOLATED STORMS. SOME LIFTING UP TO
THE NORTHEAST AND OTHERS DROPPING TO THE SOUTHEAST AT SOME 40 TO 45
MPH. DUE TO THE ISOLATED COVERAGE OF ANY SEVERE STORMS...FORECASTERS
MAINTAIN A LIMITED THREAT LEVEL FOR NOW. BUT...IF RADAR TRENDS BEGIN
TO SHOW AN INCREASE IN AREAL COVERAGE UPSTREAM AND AN UPTICK IN
WARNINGS OR IF A WATCH IS ISSUED...THE THREAT LEVEL WILL BE UPGRADED
TO ELEVATED. STAY TUNED. /10

PREV DISCUSSION... /ISSUED 335 AM CDT THU MAR 17 2016/

NEAR TERM /NOW THROUGH THURSDAY NIGHT/...A QUASI-STATIONARY
BOUNDARY REMAINS IN PLACE ACROSS THE AREA THIS MORNING...ROUGHLY
ALONG THE HWY 84 CORRIDOR. THIS BOUNDARY ALONG WITH DAYTIME HEATING
AND SUBTLE UPPER LEVEL SHORTWAVES MOVING THROUGH THE ZONAL UPPER
FLOW WILL CAUSE THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH THE DAY. THE HIGHEST COVERAGE CAN BE EXPECTED
DURING THE AFTERNOON HOURS. A FEW STRONG TO BRIEFLY SEVERE STORMS ARE
POSSIBLE MAINLY OVER OUR WESTERN ZONES WHERE THE BEST COMBINATION OF
FORCING AND INSTABILITY WILL RESIDE. IF STRONG STORMS DEVELOP...THE
PRIMARY HAZARD WILL BE MARGINALLY SEVERE HAIL. LOCALLY HEAVY RAINFALL
CAN ALSO BE EXPECTED WHERE STORMS TRAIN OVER THE SAME AREAS. HIGHS
THIS AFTERNOON WILL BE IN THE UPPER 70S TO NEAR 80S. COASTAL AREAS
REMAIN COOLER DUE TO THE COOLER WATER. SCATTERED SHOWERS AND
THUNDERSTORMS CONTINUE OVERNIGHT WITH LOWS IN THE MID 50S INLAND TO
LOW/MID 60S ALONG THE COAST. /13

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...A ZONAL FLOW PATTERN
PERSISTS OVER THE FORECAST AREA ON FRIDAY WITH AN ELONGATED EAST-
WEST ORIENTED UPPER TROF OVER THE NORTHEAST STATES AND INTERIOR
PLAINS. THE UPPER PATTERN BECOMES INCREASINGLY MERIDIONAL THROUGH FRIDAY
NIGHT AS AN UPPER LOW FORMS OVER THE EASTERN PLAINS...AND EVOLVES
INTO AN AMPLIFYING UPPER TROF SWEEPING INTO THE EASTERN STATES
SATURDAY INTO SATURDAY NIGHT. A STALLED FRONTAL BOUNDARY LOCATED
NEAR THE COAST FRIDAY MORNING SHIFTS INLAND DURING THE DAY AS A
SERIES OF SHORTWAVES MOVE ACROSS THE REGION. A SERIES OF SURFACE
WAVES DEVELOP ON THE FRONTAL BOUNDARY IN RESPONSE TO THE SHORTWAVE
SYSTEMS...AND CONTINUE TO MOVE ALONG THE BOUNDARY THROUGH FRIDAY
NIGHT WHILE A SURFACE RIDGE STRENGTHENS OVER THE PLAINS AND BUILDS
SOUTHWARD INTO THE SOUTHERN PLAINS AND ALSO INTO THE SOUTHEAST
STATES. THE FRONTAL BOUNDARY AND SERIES OF SURFACE WAVES WILL SUPPORT
AT LEAST LIKELY POPS ACROSS THE ENTIRE AREA FRIDAY INTO FRIDAY
NIGHT...FOLLOWED BY DECREASING POPS ON SATURDAY WITH DRY CONDITIONS
EVOLVING SATURDAY NIGHT AS THE AMPLIFYING UPPER PATTERN LEADS TO THE
SURFACE RIDGE BUILDING PROGRESSIVELY FURTHER INTO THE SOUTHEAST
STATES...AND DRIVES THE FRONTAL BOUNDARY WELL EAST OF THE AREA.

SURFACE BASED CAPES WILL INCREASE TO AROUND 1500 J/KG ON FRIDAY...AND
WHILE SHEAR VALUES WILL BE GENERALLY LOW...WET BULB ZERO VALUES NEAR
10.5 KFT SUGGEST A POTENTIAL FOR MAINLY SMALL HAIL AND SOME STRONG
WIND GUSTS WHICH LINGERS INTO THE EVENING HOURS. RAINFALL TOTALS FOR
FRIDAY INTO SATURDAY WILL RANGE FROM 1.5 INCHES NEAR THE COAST TO
0.5-1.0 INCHES WELL INLAND...AND THERE CONTINUES TO BE A POTENTIAL
FOR LOCALLY HEAVY RAINFALL MAINLY OVER THE COASTAL COUNTIES DUE TO
STORMS REPEATEDLY MOVING ACROSS THE SAME AREA. HIGHS ON FRIDAY WILL
BE IN THE MID 70S...FOLLOWED BY COOLER TEMPERATURES ON SATURDAY WITH
HIGHS MAINLY IN THE MID TO UPPER 60S. LOWS FRIDAY NIGHT WILL BE
MOSTLY IN THE MID/UPPER 50S...THEN TRENDING COOLER FOR SATURDAY NIGHT
WITH LOWS IN THE LOWER 40S INLAND AND MID/UPPER 40S CLOSER TO THE
COAST. /29

LONG TERM /SUNDAY THROUGH WEDNESDAY/...THE UPPER TROF CONTINUES
ACROSS THE EASTERN STATES AND INTO THE WESTERN ATLANTIC THROUGH
MONDAY...WITH A ZONAL FLOW PATTERN DEVELOPING OVER THE FORECAST AREA
THROUGH TUESDAY. WHILE ANOTHER UPPER TROF ADVANCES ACROSS THE
WESTERN STATES LATE IN THE PERIOD...DRY CONDITIONS ARE EXPECTED FOR
THE FORECAST AREA AS A SURFACE HIGH SHIFTS ACROSS THE REGION AND
LEAVES A SURFACE RIDGE OVER THE NORTHERN GULF. HIGHS ON SUNDAY WILL
BE IN THE LOWER 60S...THEN TREND WARMER TO THE LOWER/MID 70S BY
WEDNESDAY. LOWS SUNDAY NIGHT WILL RANGE FROM THE MID 30S INLAND TO
NEAR 40 CLOSE TO THE COAST...THEN LIKEWISE TREND WARMER TO THE LOWER
50S FOR MOST OF THE AREA BY TUESDAY NIGHT. /29

MARINE...A WEAK PRESSURE PATTERN WITH A SURFACE FRONT NEARBY
RESULTS IN LIGHT WINDS AND SMALL SEA STATES THROUGH THE END OF THE
WEEK. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SCATTERED TO NUMEROUS SHOWERS AND STORMS. VISIBILITY COULD BE
QUICKLY REDUCED TO LESS THAN A MILE WITH THE PASSAGE OF HEAVIER
RAINS. A COLD FRONT WILL MOVE THROUGH ON SATURDAY BRINGING A STRONG
OFFSHORE FLOW AND BUILDING SEAS. WINDS DECREASE AND SEAS SUBSIDE BY
MONDAY AS HIGH PRESSURE BUILDS ACROSS THE CENTRAL GULF COAST. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 17, 5:06 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
506 AM CDT THU MAR 17 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
506 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING
THROUGH THE AFTERNOON HOURS. THE PRIMARY THREAT WILL BE LARGE HAIL
AND LOCALLY HEAVY RAIN.

SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING....SEE THE LATEST
RIVER FORECAST FOR MORE INFORMATION.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE END
OF THE WEEK. SOME LOCALLY HEAVY RAIN IS POSSIBLE...ESPECIALLY IN
COASTAL LOCATIONS.

SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING....SEE THE LATEST
RIVER FORECAST FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-181015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
506 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OFFSHORE FLOW WILL INCREASE SATURDAY INTO SUNDAY AS A COLD FRONT
MOVES SOUTH OF THE AREA.

In the hours before

Special weather statement, Mar 17, 11:05 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1105 AM CDT THU MAR 17 2016

FLZ204-206-171700-
SANTA ROSA COASTAL FL-OKALOOSA COASTAL FL-
1105 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA ROSA
AND SOUTHWESTERN OKALOOSA COUNTIES UNTIL NOON CDT...

AT 1104 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF GULF BREEZE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GULF BREEZE...MIDWAY...TIGER POINT...NAVARRE BEACH...NAVARRE...ORIOLE
BEACH AND FORT WALTON BEACH--NAVARRE--WRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH AREAS WHERE WATER COVERS THE ROAD.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3036 8720 3045 8686 3044 8682 3045 8676
      3041 8675 3040 8675 3041 8682 3040 8683
      3039 8683 3040 8674 3037 8692 3038 8690
      3039 8685 3040 8684 3040 8695 3035 8717
      3034 8718
TIME...MOT...LOC 1604Z 252DEG 16KT 3023 8713

BUTTS
Special weather statement, Mar 17, 1:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
129 PM CDT THU MAR 17 2016

ALZ261-263-MSZ076-079-171915-
MOBILE INLAND AL-MOBILE CENTRAL AL-GREENE MS-GEORGE MS-
129 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MOBILE...
NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 215 PM
CDT...

AT 128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LUCEDALE...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE AND GULFCREST.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ALABAMA AND SOUTHEASTERN MISSISSIPPI.

LAT...LON 3114 8872 3107 8814 3071 8833 3096 8881
TIME...MOT...LOC 1828Z 291DEG 30KT 3100 8863
Local storm report, Mar 17, 1:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
152 PM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 E MCLAIN              31.11N 88.81W
03/17/2016  E1.00 INCH       GREENE             MS   EMERGENCY MNGR

&&

JFB
Special weather statement, Mar 17, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT THU MAR 17 2016

MSZ075-076-078-079-172000-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-
225 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GEORGE...SOUTHERN
GREENE...SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES UNTIL 300 PM
CDT...

AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAXIE TO 13 MILES
SOUTHEAST OF MCLAIN TO 6 MILES NORTHEAST OF LUCEDALE...AND MOVING EAST
AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...LUCEDALE...LEAKESVILLE AND MCLAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MISSISSIPPI.

LAT...LON 3091 8920 3091 8914 3107 8915 3113 8914
      3122 8844 3092 8843 3082 8883 3084 8920
TIME...MOT...LOC 1925Z 251DEG 15KT 3095 8911 3094 8872 3100 8851

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 6:14 AM CDTSpecial Weather StatementMOBMonroe46 min
Mar 17, 6:50 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe40 min
Mar 17, 7:12 AM CDTSpecial Weather StatementMOBEscambia63 min
Mar 17, 7:26 AM CDTSevere Thunderstorm WarningMOBConecuh, Monroe49 min
Mar 17, 7:59 AM CDTSpecial Weather StatementMOBCovington31 min
Mar 17, 10:20 AM CDTSpecial Marine WarningMOB25 min
Mar 17, 11:14 AM CDTSpecial Marine WarningMOB46 min
Mar 17, 1:32 PM CDTSpecial Marine WarningMOB58 min
Mar 17, 1:39 PM CDTSpecial Marine WarningMOB66 min
Mar 17, 1:43 PM CDTSevere Thunderstorm WarningMOBMobile47 min
Mar 17, 2:09 PM CDTSevere Thunderstorm WarningMOBMobile51 min
Mar 17, 2:11 PM CDTSpecial Marine WarningMOB49 min
Mar 17, 2:14 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw46 min
Mar 17, 2:17 PM CDTSpecial Marine WarningMOB28 min
Mar 17, 2:31 PM CDTSpecial Weather StatementMOBBaldwin44 min
Mar 17, 3:28 PM CDTSpecial Weather StatementMOBBaldwin32 min
Mar 17, 3:53 PM CDTSevere Thunderstorm WarningMOBBaldwin37 min
Mar 17, 4:08 PM CDTSevere Thunderstorm WarningMOBWashington39 min
Mar 17, 4:09 PM CDTSevere Thunderstorm WarningMOBBaldwin36 min
Mar 17, 4:13 PM CDTSpecial Weather StatementMOBMonroe47 min
Mar 17, 4:32 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox43 min
Mar 17, 6:22 PM CDTAreal Flood WarningMOBBaldwin, Butler, Choctaw, Clarke, Escambia, Mobile and 3 more12 hr
Mar 17, 6:32 PM CDTFlash Flood WatchMOBBaldwin, Choctaw, Clarke, Mobile, Washington33 hr
Mar 17, 6:35 PM CDTSpecial Weather StatementMOBWashington55 min
Mar 17, 11:05 AM CDTSpecial Weather StatementMOBSanta Rosa55 min
Mar 17, 2:42 PM CDTSpecial Weather StatementMOBEscambia48 min
Mar 17, 2:47 PM CDTSevere Thunderstorm WarningMOBEscambia16 min
Mar 17, 12:17 PM CDTSevere Thunderstorm WarningMOBPerry58 min
Mar 17, 12:52 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene38 min
Mar 17, 1:29 PM CDTSpecial Weather StatementMOBGeorge46 min
Mar 17, 3:26 PM CDTSpecial Weather StatementMOBGreene64 min
Mar 17, 3:34 PM CDTSevere Thunderstorm WarningMOBGreene, Wayne41 min
Mar 17, 3:45 PM CDTSpecial Weather StatementMOBPerry45 min
Mar 17, 4:21 PM CDTSevere Thunderstorm WarningMOBWayne24 min
Mar 17, 5:16 PM CDTSpecial Weather StatementMOBGeorge44 min
Mar 17, 5:44 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne61 min
Mar 17, 5:59 PM CDTSevere Thunderstorm WarningMOBPerry, Stone47 min
Mar 17, 6:07 PM CDTSevere Thunderstorm WarningMOBGeorge68 min
Mar 17, 6:12 PM CDTSpecial Weather StatementMOBGreene33 min
Mar 17, 6:44 PM CDTSevere Thunderstorm WarningMOBGeorge31 min
Mar 17, 6:57 PM CDTSpecial Weather StatementMOBStone33 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.